MAUDE Adverse Event Report: Covidien Surgical Tri-Staple 2.0; STAPLE, IMPLANTABLE

Covidien Surgical Tri-Staple 2.0; STAPLE, IMPLANTABLE
Model Number SIG60CTAVM
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a procedure, two handles could not be squeezed and the device failed to fire despite the jaw being completely closed, after which manual suturing was performed as a staple line replacement.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant products: egiaustnd, egiaustnd endogia ultra univ std stap, (lot # p5l0925) egiaustnd, egiaustnd endogia ultra univ std stap, (lot # p5l1085).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Tri-Staple 2.0
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50864537
Report Number1219930-2026-05894
Device Sequence Number10690419
Product Code GDW
UDI-Device Identifier10884521543690
UDI-Public(01)10884521543690(17)300228(10)N5C1845Y(20)03
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIG60CTAVM
Device Catalogue NumberSIG60CTAVM
Device Lot NumberN5C1845Y
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured03/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown